Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on best approxiamtion in $ E\sp{n}$


Author: J. T. Day
Journal: Math. Comp. 20 (1966), 599-600
MSC: Primary 41.40
MathSciNet review: 0204932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bojanic, "On polynomials of best one sided approximation." (To appear.)
  • [2] Wendell H. Fleming, Functions of several variables, Addison-Wesley Publishing Co., Inc., Reading, MAss.-London, 1965. MR 0174675
  • [3] Arthur H. Stroud, Quadrature methods for functions of more than one variable, Ann. New York Acad. Sci. 86 (1960), 776–791 (1960). MR 0119417

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0204932-7
Article copyright: © Copyright 1966 American Mathematical Society